# SDR SWIA2018091345067

- Difficulty date: July 29, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON RIGHT SIDE OF FUSELAGE BELOW WL 73.50 FS658.00. (C-CHECK) RO: 09/12/2018. REWORKED DENT LOCATED ON FUSELAGE BELOW WL 73.50 AT FS658.00, IAW REO.
